CBS unveiled its 2012-2013 schedule on Monday (May 16), a schedule that's predictably stable, but still manages to include a few interesting moves, including day changes for "Two and a Half Men" and "The Mentalist."

Closing yet another season as TV's most watched network, CBS opted not to take some of the big risks that a few pundits had predicted, including the possibility of opening up an additional comedy block, probably on Thursday, but there are other changes afoot on the schedule.

Monday begins still with "How I Met Your Mother," which will now lead into the new comedy "Partners," from the creators of "Will & Grace." That addition bumps "2 Broke Girls" to the 9 p.m. slot after spending a successful first season at 8:30. "Mike & Molly" and "Hawaii Five-0" remain untouched.

"NCIS" and "NCIS: Los Angeles" will continue to form a strong one-two punch on Tuesday night. After failing to get the desired programming flow with "The Good Wife" and "Unforgettable," CBS is shifting gender focus with the new period drama "Vegas," starring Dennis Quaid and Michael Chiklis, in the 10 p.m. hour.

Wednesday is entirely stable, with "Survivor," "Criminal Minds" and "CSI: Crime Scene Investigation" holding down the fort.

"The Big Bang Theory" remains atop Thursday, but in CBS' biggest move, "Two and a Half Men" is taking over the 8:30 slot to continue to boost CBS' breakout from last season, "Person of Interest." The Jonny Lee Miller/Lucy Liu Sherlock Holmes update "Elementary" will air in the 10 p.m. hour.

Friday will now start with "CSI: NY," leading into the new Janet Montgomery drama "Made in Jersey," with "Blue Bloods" continuing at 10 p.m., where it has been the night's most watched show for two straight years.

Finally, "60 Minutes," "The Amazing Race" and "The Good Wife" remain in their Sunday homes, forcing fans to buffer their DVRs in weird ways due to sporting overruns all through the year. "The Mentalist" will move over to the Sunday 10 p.m. hour.

In addition, CBS has the drama "Golden Boy" starring Theo James, and comedy "Friend Me," featuring Christopher Mintz-Plasse, for midseason. Also held over for midseason are "Undercover Boss" and the new unscripted series "The Job."

As of upfronts morning, the fate of long-running utility comedy "Rules of Engagement" was in limbo, though there were discussions about bringing the show back.

 

 

 

CBS TELEVISION NETWORK

2012-2013 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

 

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              PARTNERS (N)

9:00-9:30 PM              2 BROKE GIRLS (NT)

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

 

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          VEGAS (N)

 

WEDNESDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 

THURSDAY 

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              TWO AND A HALF MEN (NT)

9:00-10:00 PM            PERSON OF INTEREST

10:00-11:00 PM          ELEMENTARY (N)

  

FRIDAY

8:00-9:00 PM              CSI: NY (NT)

9:00-10:00 PM            MADE IN JERSEY (N)

10:00-11:00 PM          BLUE BLOODS

 

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

 

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST (NT)